# SDR DLM88100664

- Difficulty date: March 14, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 56,399 hours, 43,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING RETRACTION OF GEAR THE FLT ATTENDS REPORTED SMOKE IN THE FUSELAGE WITH A RUBBER SMELL, THE SMOKE QUICKLY DISSIPATED.  PILOT VERBAL APU WAS NOT RUNNING, INSPECTED APU INLET, NO CONTAMINATION NOTED.  INSPECT, APU OIL CAP SECURE.  INSPECT BOTH ENG INLETS AND OIL CAPS, ALL CLEAR AND SECURE.  INSPECT BRAKES AND WHEEL WELLS, ALL CHECKS GOOD.  PERFORMED OPN 5090, ALTN DUCT BURNOUT PERFORMED.
